OI have had my prescription for three months but have been so scared to start it but I have got to were everything is bothering me and my memory is off and I cry alot should I be worried about starting 5mg today please help I am worried
No, you should not worry. Remember that the long list of side effects has to be there if 1% of the people reported it, that does not mean you'll have even one of them, and if you do and you can't tolerate it, you can stop the medication. If you don't try it you aren't going to get relief of your symptoms. Many people take this medication with no problems.
Side-effects listed are mostly worst case scenarios they must list, I would also have you consult with the prescribing physician, who is hopefully aware of/prescribing both meds to help set your mind at ease. In fact, based on what you report the Dr should be informed of the delay in treatment.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2013 • 2 answers
Posted 17 Aug 2015 • 1 answer
Posted 14 Jan 2016 • 1 answer
Posted 27 Jul 2016 • 2 answers
Posted 12 Aug 2016 • 1 answer